Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Have a ringworm in ribs. What is the pimple on palm?

Hi, i am female 19 and my problem is i seem to have a ringworm like thing on my sides of my ribs and at my bellybutton but are not ringworm exactly they are not itchy but also i have noticed little pimple like things on my palm in a line about 4 of them and also i have had the flu for the past 3 days and today my arms and legs and back feel sore my arms feel as if i have been doing weight lifting? I am wondering is it worth going to my doctor to get him to have a look what could it be ?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
The condition can be related to flu rather than weightlifting.
Flu can cause reddish skin rashes.

You need to visit your physician or dermatologist for proper diagnosis and
treatment.For such patients visiting my clinic I prescribe oral and topical antihistamics.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor